# SDR CA060427003

- Difficulty date: April 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 23,859 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810061011
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS SITTING IN THE HANGER WHEN MAINTENANCE NOTICED A PUDDLE OF HYD FLUID ON THE GROUND UNDER THE AIRCRAFT BY THE LT CENTER SECTION, STATION 27.103.  THE LINE HAD A HAIRLINE CRACK AT THE FWD BEND INSIDE THE WING CENTER SECTION.  THE LINE WAS PART OF THE GEAR UP PRESSURE SYSTEM.  THE LINE WAS REPLACED AND GEAR SWINGS CARRIED OUT SERVICIBLE. (TC NR 20060427003)
